# SDR FA2021081200003

- Difficulty date: June 14, 2021
- Submitted: August 12, 2021
- Operation: General aviation
- Aircraft: N150CP
- Make and model: Amtr RV10
- Aircraft serial: 40919
- Engine: Lyc IO540C4B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: SIM6L
- Part serial: 6L36190014
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: R

## Discrepancy

MAGNETO FAILURE, ENGINE STARTED RUNNING ROUGH. PILOT COULD HEAR WHAT WAS DESCRIBED AS A RUBBING SOUND. THE MAGNETO WAS SENT BACK TO THE MANUFACTURER. INSTALLED A REPLACEMENT MAGNETO, AND IT FAILED WITH IN 1.5 HOURS. FAILED IGNITION MAG CHECK. ROUGH RUNNING. AFTER REMOVING THE MAGNETO, COULD HEAR SMALL PARTS RATTLING AROUND INSIDE.
